MathSciNet Relay Station
MathSciNet bibliographic data
MR2109576 65F10 (93B40 93E10)
Ding, Feng; Chen, Tongwen Iterative least-squares solutions of coupled Sylvester matrix equations. Systems Control Lett. 54 (2005), no. 2, 95–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement